| Model Number |
866148 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer alleged when a doctor prescribes fentanyl via transdermal route (patch with the following dosage: 100 g/h) in "discontinue order" category, it is not possible to choose a dose in g/h.Thus, the user has to write the dose contained in the patch which is not clear because for example he will write ¿16.8 mg¿ to translate ¿100 g/h during 72 h.No adverse event involving patient or user was reported.
Additional Manufacturer Narrative
Clinical application specialist explained how to configure the drug properly to answer the customer request.